| Catalog Number |
K1186N22S |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "swing away legs were not included in box.".
Additional Manufacturer Narrative
The customer stated that swing away legs were not included in the box.A photo was provided; a physical sample was not provided, and only a visual review of the defect could be conducted.The investigation results were not confirmed.No product changes were identified that could've contributed to this product failure; a replacement has been issued to the customer and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.